# SDR SWAA2021082727071

- Difficulty date: March 9, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON 2 BALANCE WEIGHTS BETWEEN 2 AND 3 HINGE CORRODED / REMOVED AND REPLACED THE R/H AILERON 2 BALANCE WEIGHTS BETWEEN 2 AND 3 HINGE IAW SOPM 20-50-01 STEP 3F AND AMM 20-50-11-910-801 STEP 2 D (1) TABLE 203 THE WEIGHTS THAT WERE CHANGED WERE THE TWO INBOARD WEIGHTS IAW IPC 27-11-31-02 ITEM NUMBERS 60 AND 55 TORQUE WRENCH AAR 19757 DUE 05-12-20 A TAG PS0879 WN9221
